# SDR AALA202409032514

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 27,219 hours, 10,667 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 EMERGENCY DOOR DAMPER ACCUMULATOR PRESSURE IS LOW AT 1000 PSIPER JC# 26L00005005. SERVICED R3 DOOR ACCUMULATOR IAW AMM 52-22-00.
